# SDR RAIA00409017

- Difficulty date: September 21, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Aircraft time: 18,117 hours, 18,584 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: TY175802
- Part serial: 10060
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

XNA - WHEN FLAPS SELECTED TO 9 DEGREES FOR TAKEOFF, WENT TO 15 DEGREES.  MAINTENANCE REMOVED AND REPLACED FLAP SELECTOR HANDLE.
